# SDR AALA2020051419011

- Difficulty date: May 10, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175504200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 261DF AT AFT GALLEY AREA BETWEEN FR 66 TO FR 68. REPLACED FLOOR PANEL # 261DF PER TASK CARD 26C26053014.
